# SDR AALA201708019015

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 1,603 hours, 631 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PASSENGER DOOR SLIDE NOT ARMED INDICATION. DOOR 2R SHOWS SLIDE ARMED WHEN 2R DOOR IS DISARMED. REPLACED ARM DISARM PROXIMITY SWITCH PER AMM 52-71-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
